Japan Women's University Library Information System

Osaka journal of mathematics

1 (1964)-. -- Dept. of Mathematics, Osaka University, 1964. <SB00015317>

Collective HoldingsList 1-1 of about 1

No. Library Location Location2 Call No Volume Available Years/Months Accession status
0001 Mejiro 数学 P||510.5||O 20(3-4), 21-60, 61(1-2) 1983-2024 Accession continuing
No. 0001
Library Mejiro
Location 数学
Location2
Call No P||510.5||O
Volume 20(3-4), 21-60, 61(1-2)
Available Years/Months 1983-2024
Accession status Accession continuing

Bibliography Details

title and statement of responsibility area Osaka journal of mathematics
Volumes and Years of Serial 1 (1964)-
publication,distribution,etc.,area [Toyonaka] : Dept. of Mathematics, Osaka University
publication,distribution,etc.,area [Osaka] : Dept. of Mathematics, Osaka University
physical description area v : ill ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):Osaka j. math
variant titles キータイトル(雑誌書誌レコード):Osaka journal of mathematics
note Published: Tokyo : Kinokuniya Book Store, v. 16 (1979)-
NCID AA00765910
text language code English French
ISSN 00306126
relation bibliography link 継続前誌 :Journal of mathematics, Osaka City University <>
relation bibliography link 継続前誌 :Osaka mathematical journal <>
author link Osaka University. Dept. of Mathematics <>
author link 大阪市立大学数学科||オオサカ シリツ ダイガク スウガクカ <AU00051790>
subject headings Mathematics -- Periodicals